# SDR UPS01535042

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF (SDF) LANDING GEAR LEVER COULD NOT BE RAISED USED LOCK OVRD BUTTON.  *S/D*  REMOVED AND REPLACED LT MLG EM DEFERRED TRUCK TILT POSTIONER SHUTTLE VALVE.  OPS AND LEAK CHECK GOOD.  SEVERAL GEAR SWINGS C/W.  NO DEFECTS NOTED.
